# SDR USAA920071270

- Difficulty date: December 3, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR-C-18-NR I1D25012/15, CORROSION ON FLOORBEAM T-CAP AT BS 328, RBL 18.  REPAIRED IAW SRM 53-10-51 FIG 101.
